# SDR USAA2009112393188

- Difficulty date: October 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 32,327 hours, 12,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: D5757059100300
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC6 - MAJOR REPAIR - WEAR ON TORSION SUPPORT ASSEMBLY AT INBOARD END OF RIGHT INBOARD FLAP AT RIB 1.  REPLACED TORSION SUPPORT ASSEMBLY AT INBOARD END OF RIGHT INBOARD FLAP AT RIB 1 IAW CMM 57-52-21.
